About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 351619, 11 pages
http://dx.doi.org/10.1155/2013/351619
Research Article

The Upwind Finite Volume Element Method for Two-Dimensional Burgers Equation

School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China

Received 15 October 2012; Accepted 8 January 2013

Academic Editor: Xiaodi Li

Copyright © 2013 Qing Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qing Yang, “The Upwind Finite Volume Element Method for Two-Dimensional Burgers Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 351619, 11 pages, 2013. doi:10.1155/2013/351619